# SDR FDEA202409291662

- Difficulty date: September 29, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: F5327291901700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RH CHORD CRACK AT FR38 POSITION UNDER FLOOR PANEL (RBL59) REPLACED THE DAMAGED SHEAR WEB WITH NEW PART AT FWD CARGO COMPARTMENT   BETWEEN FR38~38.1, S-44R. I.A.W A300-600F SRM 51-72-10-001, PAGE.2. THIS REPAIR IS   CLASSIFIED AS CAT.A MINOR PER GMM 06-2-100
